Comm. Math. Phys. 181, 631-645 (1996) [DOI: 10.1007/BF02101290]
On Isospectral Sets of Jacobi Operators
We consider the inverse spectral problem for a class of reflectionless bounded Jacobi operators with empty singularly continuous spectra. Our spectral hypotheses admit countably many accumulation points in the set of eigenvalues as well as in the set of boundary points of intervals of absolutely continuous spectrum. The corresponding isospectral set of Jacobi operators is explicitly determined in terms of Dirichlet-type data.